# SDR CALA9701257

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER OUTBOARD EDGE OF FORWARD PIT DOOR FRAME PUNCTURED.  THE LOWER FRAME WAS REMOVED AND A NEW FRAME WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.
